# SDR CA031117005

- Difficulty date: October 31, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,724 hours
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206062101013
- Condition: Dented
- Location: Engine
- Part time: 11,003 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE COMPRESSOR CHANGE (SCHEDULED), 6 ENGINE LEGS WERE SENT OUT TO BE STRIPPED, NDT ED, AND REPAINTED. DURING STRIPPING STAGE IT WAS NOTED THAT P/N 206-062-101-014 HAD A SMALL DENT ON IT (ABOUT 4 =FROM TOP). IT WAS FOUND TO BE BEYOND MFG LIMITATION FOR REPAIR. DENT HAS APPEARANCE OF BEING CAUSED BY MECHANICAL DAMAGE AT SOME POINT IN TIME. DURING NDT INSPECTION OF WAS FOUND TO HAVE A SMALL PIN HOLE ABOUT 2 FROM THE TOP. IT WAS NOTED THAT THERE WERE 2 SMALL MARKS ON EITHER SIDE OF PIN HOLE THAT LOOK LIKE A LOCKWIRE TWIST.  IT APPEARS THAT A LOCKWIRE TWIST FROM ENGINE MOUNT HAS CONTACTED THE ENGINE LEG AT SOME POINT IN TIME. THERE IS NO REQUIREMENT FROM MFG TO NDT ENGINE LEGS.
